Alert archive / Arkansas / River Flood Warnings in 2008
River Flood Warning 19, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 18, 2008, 3:50 PM CDT for Crawford County, Arkansas; Sequoyah County, Oklahoma. It took effect at Mar 18, 2008, 6:53 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2008, 3:50 PM CDT (20:50 UTC)
- In effect from
- Mar 18, 2008, 6:53 PM CDT
- Expired
- Mar 19, 2008, 3:37 PM CDT
- In force
- 21 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
Counties Crawford County, AR, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lee Creek near Van Buren LCR (VBRA4). The gauge peaked at 25.45 ft at Mar 19, 2008, 2:00 AM CDT.
- Action stage
- 399 ft
- Minor stage
- 401 ft
- Moderate stage
- 404 ft
- Major stage
- 405 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250085, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 182050 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 350 PM CDT TUE MAR 18 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-OKC135-190450- /O.NEW.KTSA.FL.W.0019.080318T2353Z-080319T1938Z/ /VBRA4.1.ER.080318T2353Z.080319T0600Z.080319T1338Z.UU/ 350 PM CDT TUE MAR 18 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE LEE CREEK NEAR VAN BUREN. * FROM THIS EVENING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 233 PM TUESDAY THE STAGE WAS 396.80 FEET. * MINOR FLOODING IS FORECAST. * CREST IS EXPECTED EARLY WEDNESDAY MORNING AT 402.8 FEET. * WILL FALL BELOW FLOOD STAGE OF 401.0 WEDNESDAY AFTERNOON. * FLOOD STAGE IS 401.0 FEET. * IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE IMPASSABLE DUE TO HIGH WATER. $$
4 follow-up statements
000 WGUS44 KTSA 190250 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 950 PM CDT TUE MAR 18 2008 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-OKC135-191050- /O.EXT.KTSA.FL.W.0019.000000T0000Z-080320T0345Z/ /VBRA4.2.ER.080319T0124Z.080319T0600Z.080319T2145Z.UU/ 950 PM CDT TUE MAR 18 2008 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE LEE CREEK NEAR VAN BUREN. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 233 PM TUESDAY THE STAGE WAS 396.80 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 401.0 FEET. * FORECAST...LEE CREEK NEAR VAN BUREN IS EXPECTED TO RISE ABOVE FLOOD STAGE BEFORE MIDNIGHT AND RISE TO NEAR 404.3 FEET BY VERY EARLY WEDNESDAY MORNING. LEE CREEK IS EXPECTED TO FALL BELOW FLOOD STAGE WEDENSDAY EVENING. * IMPACT...AT 404.0 FEET...TAILWATER PARK WILL BE INUNDATED. SOME PERMANENT STRUCTURES IN THE PARK WILL BE FLOODED. A RECREATIONAL VEHICLE CAMPGROUND NEAR RENA ROAD MAY BE FLOODED. $$
000 WGUS84 KTSA 190742 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 242 AM CDT WED MAR 19 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-131-191542- /O.EXT.KTSA.FL.W.0018.000000T0000Z-080321T1144Z/ /VBUA4.2.ER.080319T0243Z.080319T1800Z.080321T0544Z.NO/ 242 AM CDT WED MAR 19 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM WEDNESDAY THE STAGE WAS 23.88 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE RISING TO NEAR 28.6 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE DAWN . * IMPACT...AT 29.0 FEET...FLOODING OF SAND AND GRAVEL COMPANIES AND OTHER BUSINESSES WILL OCCUR ALONG THE RIVER. SOME BACKWATER FLOODING WILL OCCUR IN THE ROADS AND TRAILER PARKS NEAR LEE CREEK. THE STAFE AT THE KELEY PARK AMPHITHEATER MAY BE COVERED BY HIGH WATER. MINOR FLOODING WILL BEGIN IN MOFFETT OKLAHOMA. $$ ARC033-OKC135-191542- /O.EXT.KTSA.FL.W.0019.000000T0000Z-080320T0711Z/ /VBRA4.2.ER.080319T0249Z.080319T1200Z.080320T0111Z.UU/ 242 AM CDT WED MAR 19 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE LEE CREEK NEAR VAN BUREN. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 233 PM TUESDAY THE STAGE WAS 396.80 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 401.0 FEET. * IMPACT...AT 406.0 FEET...TAILWATER PARK WILL BE INUNDATED BY HIGH WATER. PERMANENT STRUCTURES IN THE PARK WILL BE DAMAGED. RECREATIONAL VEHICLES IN A CAMPGROUND NEAR RENA ROAD MAY BE FLOODED. $$
000 WGUS84 KTSA 191408 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 908 AM CDT WED MAR 19 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-131-192208- /O.EXT.KTSA.FL.W.0018.000000T0000Z-080322T1525Z/ /VBUA4.2.ER.080319T0243Z.080320T0600Z.080322T0925Z.NO/ 908 AM CDT WED MAR 19 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM WEDNESDAY THE STAGE WAS 26.17 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE RISING TO NEAR 28.6 FEET THURSDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 29.0 FEET...FLOODING OF SAND AND GRAVEL COMPANIES AND OTHER BUSINESSES WILL OCCUR ALONG THE RIVER. SOME BACKWATER FLOODING WILL OCCUR IN THE ROADS AND TRAILER PARKS NEAR LEE CREEK. THE STAFE AT THE KELEY PARK AMPHITHEATER MAY BE COVERED BY HIGH WATER. MINOR FLOODING WILL BEGIN IN MOFFETT OKLAHOMA. $$ ARC033-OKC135-192207- /O.EXT.KTSA.FL.W.0019.000000T0000Z-080320T0414Z/ /VBRA4.1.ER.080319T0632Z.080319T1131Z.080319T2214Z.UU/ 908 AM CDT WED MAR 19 2008 THE FLOOD WARNING CONTINUES FOR THE LEE CREEK NEAR VAN BUREN. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 631 AM WEDNESDAY THE STAGE WAS 402.70 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 401.0 FEET. * FORECAST...THE LEE CREEK NEAR VAN BUREN WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE IMPASSABLE DUE TO HIGH WATER. $$
000
WGUS84 KTSA 192037
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
337 PM CDT WED MAR 19 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
ARKANSAS...OKLAHOMA...
LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ARKANSAS...OKLAHOMA...
ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN
COUNTIES.
POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY.
OKC079-200437-
/O.EXT.KTSA.FL.W.0014.000000T0000Z-080324T1700Z/
/PTAO2.2.ER.080319T0047Z.080319T1400Z.080324T1100Z.NO/
337 PM CDT WED MAR 19 2008
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE POTEAU RIVER NEAR POTEAU.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 200 PM WEDNESDAY THE STAGE WAS 28.62 FEET.
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING TO
BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 28.0 FEET...SEVERE VALLEY FLOODING WILL AFFECT CROPLANDS
AND COUNTY ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL
CREEK. OLD HIGHWAY 112 MAY BECOME IMPASSABLE.
$$
OKC079-200437-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-000000T0000Z/
/PANO2.3.ER.080318T2305Z.080320T1200Z.000000T0000Z.NO/
337 PM CDT WED MAR 19 2008
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING
CONTINUES FOR
THE POTEAU RIVER NEAR PANAMA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 200 PM WEDNESDAY THE STAGE WAS 40.68 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO
NEAR 42.0 FEET THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 43.0 FEET...VERY SEVERE AGRICULTURAL FLOODING WILL
OCCUR. NUMEROUS COUNTY ROADS WILL BE TOTALLY IMPASSABLE. A WATER
TREATMENT FACILITY NEAR PANAMA WILL BE SURROUNDED BY HIGH WATER.
$$
ARC033-131-200436-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-080322T0524Z/
/VBUA4.2.ER.080319T0243Z.080320T0000Z.080321T2324Z.NO/
337 PM CDT WED MAR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 300 PM WEDNESDAY THE STAGE WAS 27.45 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE RISING TO
NEAR 28.6 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY EVENING.
* IMPACT...AT 29.0 FEET...FLOODING OF SAND AND GRAVEL COMPANIES AND
OTHER BUSINESSES WILL OCCUR ALONG THE RIVER. SOME BACKWATER
FLOODING WILL OCCUR IN THE ROADS AND TRAILER PARKS NEAR LEE CREEK.
THE STAFE AT THE KELEY PARK AMPHITHEATER MAY BE COVERED BY HIGH
WATER. MINOR FLOODING WILL BEGIN IN MOFFETT OKLAHOMA.
$$
ARC033-OKC135-192107-
/O.CAN.KTSA.FL.W.0019.000000T0000Z-080320T0414Z/
/VBRA4.1.ER.080319T0632Z.080319T1131Z.080319T1745Z.UU/
337 PM CDT WED MAR 19 2008
THE FLOOD WARNING IS CANCELLED FOR
THE LEE CREEK NEAR VAN BUREN.
* AT 1245 PM WEDNESDAY THE STAGE WAS 401.00 FEET.
* FLOOD STAGE IS 401.0 FEET.
* FORECAST...THE LEE CREEK NEAR VAN BUREN WILL CONTINUE FALLING TO
BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE
IMPASSABLE DUE TO HIGH WATER.
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 18, 3:46 PM CDT, 4 minutes earlier.
Area forecast discussion, Mar 18, 3:46 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT TUE MAR 18 2008
.DISCUSSION...
RAIN CONTINUES TO FALL OVER THE ENTIRE TULSA FORECAST
AREA AT THIS TIME. HEAVIEST RAIN WAS FROM ABOUT I-44
AND SOUTH AND EAST. AS OF 330 PM THE HIGHEST MESONET
REPORTED RAINFALL WAS 6.09 INCHES AT HASKELL/MUSKOGEE
COUNTY. RADAR STORM TOTAL PRECIPITATION..SUGGESTS AS
MUCH OR MORE IN PARTS OF WAGONER EASTERN OKMULGEE AND
NORTHWEST MCINTOSH COUNTIES.
FRONTAL BOUNDARY FROM SURFACE LOW OVER SOUTHERN TEXAS
BISECTS THE STATE OF ARKANSAS SOUTHWEST TO NORTHEAST.
THAT BOUNDARY..WILL CONTINUE TO PROVIDE EXTRAORDINARY
LIFT THIS EVENING GIVEN LOW LEVEL WIND FLOW. ANOTHER
1.5 - 2.5 INCHES OF PRECIP SOUTHEAST PORTION FORECAST
AREA. THE MAJORITY OF PRECIP WILL TAPER OFF BETWEEN
MIDNIGHT AND DAWN AS THE UPPER LOW OPENS AND MOVES TO
WESTERN ARKANSAS. THOUGH RAIN WILL END...RIVERS WILL
CONTINUE TO RISE FOR SOME TIME. SEE LATEST HYDRO INFO
WARNINGS AND STATEMENTS.
SEVERE THREAT HAS DIMINISHED SOME THIS PAST HOUR..BUT
STILL POTENTIAL JUST NORTH OF THE BOUNDARY IN EXTREME
SOUTHEAST OKLAHOMA FOR COUPLE MORE HOURS.
NORTHWEST FLOW AND MUCH DRIER WEATHER WEDNESDAY WHEN
SURFACE HIGH BUILDS INTO REGION. MINIMAL SHOWER POPS
ARKANSAS ZONES FOR EARLY MORNING.
NICE WARMING THURSDAY WITH SOUTHERLY FLOW AS A WEAK
WAVE INDUCES A WEST KANSAS SURFACE LOW.
GW
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 42 61 44 72 / 80 0 0 0
FSM 45 59 38 73 / 100 30 0 0
MLC 42 61 40 71 / 90 0 0 0
BVO 40 61 37 73 / 60 0 0 0
FYV 40 53 33 67 / 100 30 0 0
BYV 41 53 35 67 / 100 30 0 0
MKO 42 59 38 70 / 90 10 0 0
MIO 41 56 38 70 / 80 10 0 0
F10 42 59 40 71 / 80 0 0 0
HHW 45 61 40 71 / 100 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...21
LONG TERM....21Hazardous weather outlook, Mar 18, 1:30 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT TUE MAR 18 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
130 PM CDT TUE MAR 18 2008
...FLOOD WATCH FOR ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH TONIGHT...
...ISOLATED SEVERE WEATHER POSSIBLE THROUGH MID AFTERNOON ACROSS FAR
SOUTHEASTERN OKLAHOMA...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...FAR SOUTHEAST OKLAHOMA GENERALLY EAST OF A HUGO TO
POTEAU LINE.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THE SEVERE WEATHER THREAT CONTINUES TO DIMINISH AS THE FRONTAL
BOUNDARY HAS SHIFTED EAST OF THE AREA. THERE REMAINS A SMALL THREAT
OF STRONG WINDS OVER FAR SOUTHEASTERN OKLAHOMA THROUGH THE MID
AFTERNOON AS STRONGER THUNDERSTORMS FROM TEXAS SPREAD NORTH INTO
THIS AREA.
A LARGE SWATH OF 2 TO 4 INCHES RAIN HAS FALLEN IN THE LAST 24 HOURS
ACROSS MUCH OF EASTERN CENTRAL OKLAHOMA INTO NORTHWEST ARKANSAS...WITH
A FEW ISOLATED SPOTS RECEIVING OVER 5 INCHES OF RAIN. THIS HEAVY
RAINFALL IS OCCURRING IN A LARGE AREA OF ATMOSPHERIC LIFT...MAINLY
NORTH OF A SLOW MOVING FRONT LOCATED OVER FAR NORTHEASTERN TEXAS
INTO NORTHERN ARKANSAS. THE AXIS OF HEAVY RAINFALL IS EXPECTED TO
GRADUALLY SHIFT EAST INTO FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS
LATER TODAY AND OVERNIGHT AS THE UPPER SYSTEM LIFTS INTO NORTH
TEXAS. AN ADDITIONAL 2 TO 4 INCHES OF RAIN...WITH LOCALLY HIGHER
AMOUNTS...WILL BE POSSIBLE THROUGH WEDNESDAY MORNING...MAINLY ACROSS
FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ROAD FLOODING ALONG WITH MAINSTEM RIVER FLOODING WILL OCCUR DUE TO
THE EXCESSIVE RUNOFF.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED. PLEASE REPORT ANY FLOODING TO THE
NATIONAL WEATHER SERVICE IN TULSA.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A PERIOD OF QUITE AND DRY WEATHER IS EXPECTED FOR THE REMAINDER OF
THE WEEK. AN UPPER LEVEL SYSTEM MAY AFFECT PARTS OF THE AREA OVER
THE WEEKEND...WITH A LEAST A SMALL CHANCE OF SHOWERS AND
THUNDERSTORMS AT THIS TIME.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Mar 18, 1:18 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM FLASH FLOOD VAN BUREN 35.44N 94.35W
03/18/2008 CRAWFORD AR LAW ENFORCEMENT
PEVE HOUSE RD JUST OUTSIDE VAN BUREN CLOSED DUE TO HIGH
WATER...HAMMER RD OFF HWY 162 SOUTH OF ALMA ALSO CLOSED.
1245 PM FLASH FLOOD ALPENA 36.29N 93.29W
03/18/2008 CARROLL AR LAW ENFORCEMENT
WATER OVER COUNTY ROADS NEAR ALPENA AND HOUGH.
0115 PM FLASH FLOOD HUNTSVILLE 36.09N 93.74W
03/18/2008 MADISON AR LAW ENFORCEMENT
FLOODING OCCURRING ON MOST SECONDARY RDS THROUGHOUT
COUNTY AND FLOODING ON SOME PRIMARY ROADS AND HIGHWAYS.
HOWEVER NO PRIMARY ROADS CLOSED AT THIS TIME.
&&
NMMLocal storm report, Mar 18, 1:30 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD WILBURTON 34.92N 95.31W
03/18/2008 LATIMER OK EMERGENCY MNGR
HWY 270 EAST OF WILBURTON HAS WATER OVER THE ROAD.
SEVERAL AREAS THROUGHOUT COUNTY WITH PRIMARILY SECONDARY
ROAD FLOODING.
&&
NMMLocal storm report, Mar 18, 1:34 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
134 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD KEOTA 35.26N 94.92W
03/18/2008 HASKELL OK NEWSPAPER
STATE HWY 9 EAST OF KEOTA HAS WATER OVER ROAD.
&&
NMMLocal storm report, Mar 18, 1:37 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM TSTM WND GST CHARLESTON 35.30N 94.04W
03/18/2008 M65.00 MPH FRANKLIN AR EMERGENCY MNGR
&&
NMMLocal storm report, Mar 18, 1:57 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
157 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD TURNERS BEND 35.67N 93.83W
03/18/2008 FRANKLIN AR EMERGENCY MNGR
HWY 23 UNDER WATER DUE TO MULBERRY RIVER.
&&
NMMLocal storm report, Mar 18, 2:42 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND DMG 2 NE RATTAN 34.22N 95.39W
03/18/2008 PUSHMATAHA OK LAW ENFORCEMENT
TREES DOWN NEAR RATTAN AND CLOUDY. ONE TREE FELL ONTO AND
DAMAGED A TRUCK.
&&
NMMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:15 PM CDT | Special Weather Statement | TSA | Benton | 30 min |
| Mar 17, 7:37 PM CDT | Special Weather Statement | TSA | Benton | 23 min |
| Mar 17, 10:40 PM CDT | Special Weather Statement | TSA | Benton | 50 min |
| Mar 17, 11:53 PM CDT | Special Weather Statement | TSA | Madison | 37 min |
| Mar 18, 12:20 AM CDT | Flash Flood Warning | TSA | Benton | 4 hr |
| Mar 18, 3:56 AM CDT | Flash Flood Warning | TSA | Benton | 3 hr |
| Mar 18, 4:26 AM CDT | Special Weather Statement | TSA | Benton, Washington | 49 min |
| Mar 18, 4:50 AM CDT | Flash Flood Warning | TSA | Benton, Washington | 6 hr |
| Mar 18, 5:03 AM CDT | Special Weather Statement | TSA | Carroll, Madison, Washington | 57 min |
| Mar 18, 8:35 AM CDT | Flash Flood Warning | TSA | Carroll, Crawford, Franklin, Madison, Sebastian | 6 hr |
| Mar 18, 10:52 AM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 53 min |
| Mar 18, 11:17 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 58 min |
| Mar 18, 11:46 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 59 min |
| Mar 18, 11:55 AM CDT | Tornado Warning | TSA | Franklin | 40 min |
| Mar 18, 2:14 PM CDT | Flash Flood Warning | TSA | Carroll, Crawford, Franklin, Madison, Sebastian | 6 hr |
| Mar 18, 3:44 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 71 hr |
| Mar 18, 4:49 PM CDT | Flash Flood Warning | TSA | Benton, Washington | 3 hr |
| Mar 17, 8:08 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 67 min |
| Mar 17, 9:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Mar 17, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 26 min |
| Mar 17, 9:22 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 28 min |
| Mar 17, 9:30 PM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| Mar 17, 9:35 PM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| Mar 17, 9:49 PM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Mar 17, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 36 min |
| Mar 17, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| Mar 17, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 14 min |
| Mar 17, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 35 min |
| Mar 17, 10:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 45 min |
| Mar 17, 10:55 PM CDT | Special Weather Statement | TSA | Osage | 65 min |
| Mar 17, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 43 min |
| Mar 17, 11:21 PM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| Mar 17, 11:44 PM CDT | Special Weather Statement | TSA | Osage | 46 min |
| Mar 18, 12:01 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| Mar 18, 12:24 AM CDT | Special Weather Statement | TSA | Sequoyah | 51 min |
| Mar 18, 1:40 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Mar 18, 2:56 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 49 min |
| Mar 18, 4:05 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 25 min |
| Mar 18, 7:26 AM CDT | Special Weather Statement | TSA | McIntosh | 64 min |
| Mar 18, 8:12 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa | 6 hr |
| Mar 18, 8:34 AM CDT | River Flood Warning | TSA | Adair | 47 hr |
| Mar 18, 8:34 AM CDT | River Flood Warning | TSA | Cherokee | 72 hr |
| Mar 18, 8:34 AM CDT | River Flood Warning | TSA | Cherokee | 26 hr |
| Mar 18, 9:10 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 35 min |
| Mar 18, 9:34 AM CDT | River Flood Warning | TSA | LeFlore | 4 days |
| Mar 18, 9:34 AM CDT | River Flood Warning | TSA | LeFlore | 6 days |
| Mar 18, 9:35 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Mar 18, 10:06 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 54 min |
| Mar 18, 1:18 PM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Mar 18, 3:11 PM CDT | River Flood Warning | TSA | Pushmataha | 4 days |
Nearby
River Flood Warnings in Arkansas, 2008River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.